# SDR A6WA200340197

- Difficulty date: December 20, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED FLAP ACTUATION IN FLIGHT AT CRUISE 0-6 DEGREES WITH FLAP SETTING ZERO ALL OTHER SETTINGS NORMAL OPERATION.  REMOVED AND REPALCED FECU AND FLAP HANDLE.  (M)
